# SDR REXA2020041500476

- Difficulty date: March 5, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION^: CORROSION ON FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221ALF IN STA. FS= 280 BETWEEN 11 LBL/RBL AT COCKPIT. (CPIL) TCI
53-10-219.
                                                                      
CORROSION LEVEL 2. FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221 ALF IN STA. FS= 280 BETWEEN 11 LBL/RBL AT COCKPIT WAS REPLACED PER CRJ900 SRM
51-42-06-001-001-A01 PAR 6.C AND CRJ900 SRM 51-42-20-001-001-A01 PAR 6.C.
